Tretinoin cream / Retin-A under eyes wrinkles?

I am using retin-a 0.01% , I followed the instructions but I think I made a mistake mixing it with my under eye cream, this is the second week of using retin-a and I have wrinkles!!!! They are horrible, I can look myself in the mirror! I know that we all age but I am 36 years old, is this is a side effect from retin-a? is this permanent? Should I continue the use of retin-a under my eyes? I am very confuse!

Doctor Answers 1

Its Ok!

Retin A can dry your skin out, which makes it look years older, the lid skin is very sensitive.  I bet that it is just really dry and that is why you are seeing all the lines.  Lay off the retina A use a good moisturizer and give it a minute to resolve. A hydrafacial would be terrific to exfoliate and infuse moisture, but will resolve no matter!

Birmingham Facial Plastic Surgeon
4.7 out of 5 stars 28 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.